MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/bcpt.12121

Медицинская библиотека · Basic & clinical pharmacology & toxicology · 2013

Hypocalcaemia after an occult calcium channel blocker overdose: a case report and literature review.

Price David, Radke Joshua, Albertson Timothy

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Hypocalcaemia is a rare complication of calcium channel blocker overdose, having been reported only once previously (J Toxicol Clin Toxicol, 1992, 30, 309). In this article, we report a case of a 37-year-old woman who developed hypocalcaemia after a verapamil overdose, review the literature and propose a mechanism for this rare finding.

Для цитирования: Price David, Radke Joshua, Albertson Timothy. Hypocalcaemia after an occult calcium channel blocker overdose: a case report and literature review.. Basic & clinical pharmacology & toxicology. 2013. DOI: 10.1111/bcpt.12121.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.